University Links: Home Page | Site Map
Covenant University Repository

Items where Author is "Adamu, M. O."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 21.

Article

Okagbue, H. I. and Adamu, M. O. and Opanuga, A. A. and Oguntunde, P.E. (2016) BOUNDARY PROPERTIES OF BOUNDED INTERVAL SUPPORT PROBABILITY DISTRIBUTIONS. Far East Journal of Mathematical Sciences, 99 (9). pp. 1309-1323.

Okagbue, H. I. and Adamu, M. O. and Bishop, S.A. and Opanuga, A. A. (2016) Digit And Iterative Digit Sum Of Fibonacci Numbers, Their Identities And Powers. International Journal of Applied Engineering Research, 11 (6). pp. 4623-4627. ISSN 0973-4562

Okagbue, H. I. and Adamu, M. O. and Edeki, S.O. and Opanuga, A. A. (2016) On the Use of Some Selected Estimators in the Computation of Interactions in a Moderated Multiple Regression of a Masked Survey Data. International Business Management, 10 (4). pp. 352-356. ISSN 1993-5250

Bishop, S.A. and Okagbue, H. I. and Adamu, M. O. and Opanuga, Abiodun A. (2016) Patterns obtained from digit and iterative digit sums of Palindromic, Repdigit and Repunit numbers, its variants and subsets. Global Journal of Pure and Applied Mathematics., 12 (2). pp. 1481-1490. ISSN 0973-1768

Bishop, S.A. and Okagbue, H. I. and Adamu, M. O. and Olajide, F. A. (2016) Sequences of numbers obtained by digit and iterative digit sums of Sophie Germain primes and its variants. Global Journal of Pure and Applied Mathematics, 12 (2). pp. 1473-1480. ISSN 0973-1768

Okagbue, H. I. and Adamu, M. O. and Bishop, S.A. and Opanuga, A. A. (2015) Properties of Sequences Generated by Summing the Digits of Cubed Positive Integers. Indian Journal Of Natural Sciences, 6 (32). pp. 10190-10201. ISSN 0976 – 0997

Okagbue, H. I. and Adamu, M. O. and Owoloko, E. A. and Opanuga, A. A. (2015) Correspondence Analysis of the Global Epidemiology of Cutaneous and Visceral Leishmaniasis. Indian Journal Of Natural Sciences, 6 (31). pp. 8634-8652. ISSN 0976 – 0997

Okagbue, H. I. and Adamu, M. O. and Iyase, S.A . and Edeki, S.O. and Opanuga, A. A. and Ugwoke, P. O. (2015) On the Uniqueness and Non-Commutative Nature of Coefficients of Variables and Interactions in Hierarchical Moderated Multiple Regression of Masked Survey Data. Mediterranean Journal of Social Sciences, 6 (4). pp. 408-417. ISSN 2039-2117 (online)2039-9340 (print)

Okagbue, H. I. and Adamu, M. O. and lyase, S.A . and Owoloko, E. A. (2015) On the Motivations and Challenges Faced by Commuters Using Bus Rapid Transit in Lagos, Nigeria. The Social Sciences, 10 (6). pp. 696-701. ISSN 1818-5800

Okagbue, H. I. and Adamu, M. O. and Opanuga, A. A. and Omogbadegun, Zacchaeus O. and Obasi, E.C.M. (2015) Popularity and Gender Differences in Solving Sudoku Game among Some Sampled Secondary School Students in Lagos, Nigeria. International Journal of Soft Computing, 10 (6). pp. 405-407. ISSN 1816-9503

Okagbue, H. I. and Adamu, M. O. and Iyase, S.A . and Opanuga, A. A. (2015) Sequence of Integers Generated by Summing the Digits of their Squares. Indian Journal of Science and Technology, 8 (15). ISSN 0974- 6846

Okagbue, H. I. and Adamu, M. O. and Oguntunde, P.E. and Opanuga, A. A. (2015) Some Notes on the 3-Factor Analysis of9x9 Sudoku. Research Journal of Applied Sciences, 10 (7). pp. 284-286. ISSN 1815-932X

Conference or Workshop Item

Okagbue, H. I. and Adamu, M. O. and Owoloko, E. A. and Bishop, S.A. (2017) Classes of Ordinary Differential Equations Obtained for the Probability Functions of Half-Cauchy and Power Cauchy Distributions. In: World Congress on Engineering and Computer Science, October 25-27, 2017, San Francisco, USA.

Okagbue, H. I. and Adamu, M. O. and Owoloko, E. A. and Suleiman, Esivue A. (2017) Classes of Ordinary Differential Equations Obtained for the Probability Functions of Harris Extended Exponential Distribution. In: World Congress on Engineering and Computer Science, October 25-27, 2017, San Francisco, USA.

Okagbue, H. I. and Adamu, M. O. and Anake, T. A. (2017) Solutions of Chi-square Quantile Differential Equation. In: World Congress on Engineering and Computer Science, October 25-27, 2017, San Francisco, USA.

Okagbue, H. I. and Adamu, M. O. and Opanuga, A. A. and Oghonyon, J. G. (2017) Classes of Ordinary Differential Equations Obtained for the Probability Functions of 3-Parameter Weibull Distribution. In: World Congress on Engineering and Computer Science, October 25-27, 2017, San Francisco, USA.

Okagbue, H. I. and Bishop, S.A. and Opanuga, A. A. and Adamu, M. O. (2017) Classes of Ordinary Differential Equations Obtained for the Probability Functions of Burr XII and Pareto Distributions. In: World Congress on Engineering and Computer Science, October 25-27, 2017, San Francisco, USA.

Okagbue, H. I. and Opanuga, A. A. and Owoloko, E. A. and Adamu, M. O. (2017) Classes of Ordinary Differential Equations Obtained for the Probability Functions of Exponentiated Frĕchet Distribution. In: World Congress on Engineering and Computer Science, October 25-27, 2017, San Francisco, USA.

Okagbue, H. I. and Adamu, M. O. and Owoloko, E. A. and Opanuga, A. A. (2017) Classes of Ordinary Differential Equations Obtained for the Probability Functions of Gompertz and Gamma Gompertz Distributions. In: World Congress on Engineering and Computer Science, October 25-27, 2017, San Francisco, USA.

Okagbue, H. I. and Adamu, M. O. and Anake, T. A. (2017) Quantile Approximation of the Chi–square Distribution using the Quantile Mechanics. In: World Congress on Engineering and Computer Science, October 25-27, 2017, San Francisco, USA.

Okagbue, H. I. and Opanuga, A. A. and Owoloko, E. A. and Adamu, M. O. (2017) Classes of Ordinary Differential Equations Obtained for the Probability Functions of Cauchy, Standard Cauchy and Log-Cauchy Distributions. In: World Congress on Engineering and Computer Science, October 25-27, 2017, San Francisco, USA.

This list was generated on Mon Dec 11 23:26:45 2017 WAT.